# SDR R61A2025091200391

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 37,921 hours, 28,536 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBD TIRE DAMAGED ON TAKEOFF. EMERGENCY DECLARED, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED LT INBD TIRE.
